MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS
Model Number CH2000S-PC
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received on 04/15/2014 three used and 2 unused ch2000s.
 
Event or Problem Description
Issue noticed during preparation (france).The liquid went into the body of the spiros and leaked.There were no adverse patient consequences reported.

Brand Name
SPIROS
Common Device Name
SPIROS
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa., 22790
MX  22790
Manufacturer (Section G)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa., 22790
MX   22790
Manufacturer Contact
reed covert
4455 atherton dr.
salt lake city, UT 84123
MDR Report Key19554764
Report Number2025816-2014-00166
Device Sequence Number12463926
Product Code FPA
UDI-Device Identifier00840619027568
UDI-Public(01)00840619027568(17)141101(10)1803212
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 04/03/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2014
Device Model NumberCH2000S-PC
Device Catalogue NumberCH2000S-PC
Device Lot Number1803212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2009
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1ML BD SYRINGE; 2ML BD SYRINGE
Patient SexUnknown